Imperial College London

DrTravisSchedler

Faculty of Natural SciencesDepartment of Mathematics

Reader in Pure Mathematics
 
 
 
//

Contact

 

t.schedler

 
 
//

Location

 

622Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

6 results found

Bellamy G, Schedler T, Filtrations on Springer fiber cohomology and Kostka polynomials, Letters in Mathematical Physics, ISSN: 0377-9017

JOURNAL ARTICLE

Schedler TJ, Ginzburg V, A new construction of cyclic homology, Proceedings of the London Mathematical Society

JOURNAL ARTICLE

Proudfoot N, Schedler T, 2017, Poisson–de Rham homology of hypertoric varieties and nilpotent cones, Selecta Mathematica, Vol: 23, Pages: 179-202, ISSN: 1022-1824

JOURNAL ARTICLE

Bellamy G, Schedler T, 2016, On the (non)existence of symplectic resolutions of linear quotients, Mathematical Research Letters, Vol: 23, Pages: 1537-1564, ISSN: 1073-2780

JOURNAL ARTICLE

Etingof P, Schedler T, 2016, Co-invariants of Lie algebras of vector fields on algebraic varieties, Asian Journal of Mathematics, Vol: 20, Pages: 795-868, ISSN: 1093-6106

JOURNAL ARTICLE

Schedler T, 2016, Zeroth Hochschild homology of preprojective algebras over the integers, Advances in Mathematics, Vol: 299, Pages: 451-542, ISSN: 0001-8708

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00861673&limit=30&person=true